# SDR CA970318015

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controler
- Condition: Failed
- Location: Window Heat
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT ECAM MESSAGE ANTI-ICE RH WINDOW, RH WINDSHIELD ACCOMPANIED BY ELECTRICAL BURNING SMELL. FOUND #2 WINDOW HEAT COMPUTER AT FAULT. REPLACED #2 WINDOW HEAT CONTROLLER.
